MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; BONE FIXATION FASTENER

RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; BONE FIXATION FASTENER
Model Number CM-99229B
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.A review of the dhr for the lot was performed and not issues were noted during manufacturing and all finished goods testing requirements were met prior to lot release.Investigations performed did not reveal any issues with the product and the report could not be substantiated.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr part 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "2.9 juggerknots were used with proper technique during the procedure.Each item attached failed to properly deploy when attempting to place anchor into the patient.Product failure during foot and ankle soft tissue repair (modified brostrum) and ankle syndesmosis on (b)(6) 2022".

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
BONE FIXATION FASTENER
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
825 ne 25th ave
portland, OR 97232
MDR Report Key13564175
Report Number3006981798-2022-00004
Device Sequence Number4433090
Product Code MBI
UDI-Device Identifier00810020087253
UDI-Public00810020087253
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model NumberCM-99229B
Device Lot Number21032224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown